Existence results for nonlinear abstract neutral differential equations with time varying delays.

Balachandran, Krishnan; Kim, Jeong-Hoon; Leelamani, Arunachalam

Applied Mathematics E-Notes [electronic only] (2006)

  • Volume: 6, page 186-193
  • ISSN: 1607-2510

How to cite

top

Balachandran, Krishnan, Kim, Jeong-Hoon, and Leelamani, Arunachalam. "Existence results for nonlinear abstract neutral differential equations with time varying delays.." Applied Mathematics E-Notes [electronic only] 6 (2006): 186-193. <http://eudml.org/doc/55769>.

@article{Balachandran2006,
author = {Balachandran, Krishnan, Kim, Jeong-Hoon, Leelamani, Arunachalam},
journal = {Applied Mathematics E-Notes [electronic only]},
keywords = {Neutral functional differential equations; existence; time varying delays; fixed point theorem},
language = {eng},
pages = {186-193},
publisher = {Department of Mathematics, Tsing Hua University},
title = {Existence results for nonlinear abstract neutral differential equations with time varying delays.},
url = {http://eudml.org/doc/55769},
volume = {6},
year = {2006},
}

TY - JOUR
AU - Balachandran, Krishnan
AU - Kim, Jeong-Hoon
AU - Leelamani, Arunachalam
TI - Existence results for nonlinear abstract neutral differential equations with time varying delays.
JO - Applied Mathematics E-Notes [electronic only]
PY - 2006
PB - Department of Mathematics, Tsing Hua University
VL - 6
SP - 186
EP - 193
LA - eng
KW - Neutral functional differential equations; existence; time varying delays; fixed point theorem
UR - http://eudml.org/doc/55769
ER -

NotesEmbed ?

top

You must be logged in to post comments.